Top
10
Doctor insights on: Steroid Cream Having No Effect On Itchy Rash

Share
1

1
I have a non itchy rash all over body, on my arms. Legs, stomach, back chest and neck. I have been prescribed a steroid cream and antihistamines. I've been using these for two weeks but the rash has got worse. What could this be?

I have a non itchy rash all over body, on my arms. Legs, stomach, back chest and neck. I have been prescribed a steroid cream and antihistamines. I've been using these for two weeks but the rash has got worse. What could this be?

Needs re-evaluation: Not possible to diagnose without at least a picture, you need to see your doctor again who would refer you to a dermatologist. Please hold the steroid cream for now, it could be a fungal rash or something else, good luck ...Read more

Dr. Cornelia Franz
1,059 doctors shared insights

Rash (Definition)

Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more


2

2
I have very itchy skin and a rash appears after scratching. My doctor prescribed 1% steroid cream but it has no affect on the itchiness at all.

I have very itchy skin and a rash appears after scratching. My doctor prescribed 1% steroid cream but it has no affect on the itchiness at all.

PRURITUS/ALLERGY: PRURITUS can be difficult to evaluate. You must rule out allergens in home and work environment Remember " ALLERGIES DEVELOP OVER TIME AND EXPOSURE" you must keep a diary to assist you, while you are documenting potential triggers, you should be on a H1 blocker Zyrtec 10mg/ H2 blocker Zantac 300mg/ leukotrine inhibitor Singulair (montelukast) 10mg/ELOCON.After labs and allergy testing serum may be needed ...Read more

4

4
Dx'd with allergic reaction by leg incision 4 wk postop. Rash - red, raised, dry, itchy. Steroid cream 2x day, covered leg in brace. How long last?

Dx'd with allergic reaction by leg incision 4 wk postop. Rash - red, raised, dry, itchy. Steroid cream 2x day, covered leg in brace. How long last?

Depends: Depends on what type of allergic reaction you are encountering and whether you are still exposed. To the allergen. I presume your problem is from something you came into contact with during surgery and that it is most a skin rash. If no further contact, i'd expect the rash to subside in about a week. If you want a better answer, you will need to give us a better description. ...Read more

6

6
rash bikini line 1 wk ago. Treated w/prescrib. steroid cream. Small, red bumps spread out near anus yesterday. Not itchy, slightly tender. Help! HPV+

rash bikini line 1 wk ago. Treated w/prescrib. steroid cream. Small, red bumps spread out near anus yesterday. Not itchy, slightly tender. Help! HPV+

Rash anus: hello, this sounds like a reactivation of a herpes rash.Remember herpes in this area is not only spread sexually.Its also spread by self-inoculation, ie: you touch a herpes sore in the mouth, dont wash hands then go to BR and wipe after toilet activity. You can treat this with mild 1% hydrocort, or Vaseline, or moisturizer. I would not go anti-viral route for mild rash.It may recur.WASH HANDS, etc ...Read more

8

8
Red, itchy rash on thigh-2 months. 2 different prescribed steroids failed. Now it's painful w/pustules. Thoughts?

Red, itchy rash on thigh-2 months. 2 different prescribed steroids failed. Now it's painful w/pustules. Thoughts?

See a specialist: Painful pustules that are painful need to be taken seriously. There are several diseases that can present with pustules. Actually, any rash that stays in one place for more than 24 hours needs to be addressed. See a dermatologist first, the sooner the better. ...Read more

See 2 more doctor answers
9

9
I've had a red, itchy rash (thigh) for two months. 2 prescribed steroids-no relief. It's now painful and red with little pustules. Thoughts?

I've had a red, itchy rash (thigh) for two months. 2 prescribed steroids-no relief. It's now painful and red with little pustules. Thoughts?

Folliculitis: This can be from inflammation around the hair follicles and may need a combination of antibiotics and topical medications to treat, see a dermatologist ...Read more

10

10
Very itchy rash for around 10 mnths.Comes and goes.Started on my upper back and spreading up my neck and now scalp.Sandy texture. Steroids didnt work.

Very itchy rash for around 10 mnths.Comes and goes.Started on my upper back and spreading up my neck and now scalp.Sandy texture. Steroids didnt work.

ITCHY RASH 10 months: WHERE IS THE ITCHING? COULD BE MANY THINGS: MEDICATIONS, WASHING PRODUCTS, FRAGRANCES, ETC. IF YOU HAVE NOT SEEN A DERMATOLOGIST YET, PLEASE SEE ONE VERY SOON. GOOD LUCK! ...Read more

Dr. John Chiu
2,561 doctors shared insights

Skin Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more


Dr. Gregg Albers
2,230 doctors shared insights

Steroids (Definition)

Many children with croup need prescription medications. Often steroids can ...Read more